# SDR HALA0700358

- Difficulty date: August 31, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 18,262 hours, 3,490 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 60B40161
- Part serial: G1571
- Condition: Failed
- Location: Left
- Part time: 8,075 hours, 1,584 cycles
- Component part number: 60B40161
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT IDG DRIVE LIGHT AND EICAS ON STEADY.  COMPLIED WITH QRH AND DISCONNECTED LEFT GENERATOR.  REMOVED AND INSPECTED LEFT IDG OIL FILTER, NO CONTAMINTATION FOUND.  REMOVED AND REPLACED LEFT IDG PER AMM 24-11-01-004 AND 24-11-01-404.  LEFT IDG, OPS CHECK OK AND LEAK CHECK OK.
